Impersonation attack on the strong identification based on a hard-on-average problem
Bull. Korean Math. Soc. 2010 Vol. 47, No. 1, 63-71
Printed January 1, 2010
Bonwook Koo, Daesung Kwon, Jooyoung Lee, and Jung Hwan Song
The Attached Institute of ETRI, The Attached Institute of ETRI, The Attached Institute of ETRI, and Hanyang University
Abstract : In this paper, we analyze a zero-knowledge identification scheme presented in [1], which is based on an average-case hard
problem, called distributional matrix representability problem. On the contrary to the soundness property claimed in [1], we show that a simple impersonation attack is feasible.
Keywords : cryptography, authentication, zero-knowledge identification
MSC numbers : Primary 94A60, 94A62, 94A15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd